# SDR DALA14026309213

- Difficulty date: April 23, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 47,601 hours, 25,380 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 1360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK, BS 1360, LBL 24 GOUGED.  REMOVED DAMAGE.  FABRICATED AND INSTALLED NEW SEAT TRACK IAW SRM 51-30-01, 53-20-01, AND 51-10-05.
